Potassium Chloride wrongly given to my dad, a kidney failure patient, currently he is suffering from the side effects; nausea, diarrhea, stomach pain & etc. Kindly advise what is the best & faster way to ease his pain. Thanks a million, Kat.
8 Dec 2009
Kat, if he is not already at the hospital he should be. High Potassium. in a Kidney patient can lead to allot of medical problems. His heart for one can not take high potassium. Take him to ER and do not leave till they admit him. he needs to be under constant watch.
- Potassium Chloride Information for Consumers
- Potassium Chloride Information for Healthcare Professionals (includes dosage details)
- Side Effects of Potassium Chloride (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My uncle died because they were on a transplanted kidney for 19 years. the docs said that they were helpless because when they tried to raise the ...
1 answer • 12 Aug 2010
How advisable is it to recommend the use of the Stabilized Aloe Vera Gel by Forever to a patient with fresh kidney transplants and liver infection?
1 answer • 3 Sep 2010
My husband was given acyclovir which has a side effect that produces "alternate mental status" which he got. He has renal kidney failure, ...
1 answer • 15 May 2011
1 answer • 5 Nov 2013
... almost 2 months now and getting a lot of the side effects, nausea, diahrea, sleeplessness and very tired and weak
1 answer • 22 Nov 2014